MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 15X20; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 15X20; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3620
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Discomfort (2330); Osteolysis (2377); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).B)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of left total hip to address metallosis date of implantation: (b)(6) 2007.Date of revision: (b)(6) 2021 (left hip) leading up to the revision operation on (b)(6) 2021, the surgeon noted on examination he could hear a little ratcheting when the patient hyperflexes.Cobalt and chromium levels were 15 and 2.5.Unit of measure not given.Mri findings indicated a bit of an adverse reaction to metal debris as well as a little bit of lysis.The surgeon indicated the main issue was the metal debris without significant lysis.On (b)(6) 2021, the patient underwent a left hip revision to address metallosis, ratcheting, and increased discomfort.The surgeon noted there was a large rent directly posteriorly in the capsule.Also, there was mild taper corrosion that was cleaned.The asr components were revised with a depuy gription shell, altrx polyethylene liner, three dome screws, and depuy cobalt chrome head.Treatment: revision of the asr cup, asr femoral head, and asr femoral sleeve; s-rom femoral stem and s-rom proximal sleeve retained.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Examination of provided x-ray images finds nothing indicative of a product problem.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SROM STM STD 36+12L 15X20
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12016640
Report Number1818910-2021-12876
Device Sequence Number14513973
Product Code JDI
UDI-Device Identifier10603295178231
UDI-Public10603295178231
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56-3620
Device Catalogue Number563620
Device Lot Number2386760
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVE 11/13 +3; ASR ACETABULAR CUPS 56; ASR UNI FEMORAL IMPL SIZE 49; S-ROM*SLEEVE PRX ZTT, 20F-LRG; SROM STM STD 36+12L 15X20; ADAPTER SLEEVE 11/13 +3; ASR ACETABULAR CUPS 56; ASR UNI FEMORAL IMPL SIZE 49; S-ROM*SLEEVE PRX ZTT, 20F-LRG; SROM STM STD 36+12L 15X20
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight75